# SDR CALA9700343

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Nr 2 Le Flap
- Part time: 64,347 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST A-HYDRAULIC SYSTEM FLUID AFTER TAKEOFF.  THE LOSS WAS ACCOMPANIED BY ILLUMINATION OF RUDDER SYSTEM A CAUTION LIGHT.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 KREUGER FLAP ACTUATOR LEAKING.  THE ACTUATOR WAS REMOVED AND REPLACED.  ALSO, THE BRAKE METERING VALVE IN MAIN WHEEL WHEEL WAS FOUND LEAKING DURING TROUBLESHOOTING.  THE BRAKE METERING VALVE WAS REMOVED AND REPLACED.  IN ADDITION, BOTH THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE HYDRAULIC SYSTEM WAS SERVICED, AN ENGINE RUN WAS PERFORMED AND THE FLIGHT CONTROLS WERE CYCLED WITH OPERATION CHECKING GOOD AND NO LEAKS DETECTED.
